# SDR DALA2024011400565

- Difficulty date: January 13, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,302 hours, 35,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DISC: PERFORM PERMANENT REPAIR ON FR29 TO FR 30 AT LEVEL STRG 1L TO STRG 1R / TIMING ANTENNA COVER PLATE. C/A: COMPLIED WITH ER/A 604897-14 REV. B MATCHES WITH ALL STEPS ON PRI 604897-14 REV.B PRI REV.0, PRI 604897-14 REV.B PRI REV.1, PRI604897-14 REV.B PRI REV.2 AND PRI 604897-14 REV.B PRI REV.3 IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON EXTERNALSKIN FR 29-30 AND STRG 1L - STRG 1R AS PER ER/A 604897- 14 REV. B SECTION II HAS BEEN COMPLIED WITH. SEE LOG PAGE 0148287 FORTIME CONTROLLED ITEMS SECTION II APPROVED DATE: 12- JAN-24. TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 200053402,DUE DATE: 24-AUG-24, TEMPERATURE CONTROLLER: P3015GOES00000, S/N: 142811020, DUE DATE: 25-JAN-24, DIGITAL CALIPER PN: 500-196-30, SN: B22072617, DUE DATE: 19-JUL-24. DIGITAL CALIPER PN: 500-196-30, SN: B22072617, DUE DATE: 19-JUL- 24. PRECISION BALANCE P/N:PPC-200W;S/N: 22414; DUE DATE: 30-OCT- 24. RII INSPECTION COMPLETE 0396628 (AE131QC) JOB COMPLETE. (LP: 0152031)
